MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0028-15
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Death (1802); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Death
Additional Manufacturer Narrative
Trackwise id# (b)(4).
 
Event or Problem Description
We were asked to provide the product traceability to support an investigation by national competent authority for a patient complaint issue.The only information we know is that the patient sued the hospital after his hospital stay.However we do not know the nature of the complaint and whether our product is involved in an adverse event in the patient.In addition, we know that the national competent authority requested traceability from all manufacturers whose products were involved in the surgical therapeutic process.
 
Additional Manufacturer Narrative
Corrected data: b2: outcomes attributed to adverse event changed from "other serious (important medical events)" to "death".H1: the type of event was changed from serious injury to death.H6: patient code was changed from 2692 to 1802 « death".Initial awareness date: 2019/11/08 instead of 2019/11/10.On june 5th, 2020, the getinge representative provided the designated complaint unit (dcu) information regarding complaint 267061:¿patient died within six months after discharge after surgery¿.It was determined on june 5th, 2020 that corrections were required regarding the information that was originally captured in initial mfg report number 1640201-2019-00088.The getinge representative was aware of this information on november 8th, 2019; however, failed to inform the dcu team with this corrected information provided june 5th, 2020.
 
Event or Problem Description
See initial mfr report nb: 1640201-2019-00088.Complaint #(b)(4).

Brand Name
INTERGARD WOVEN STRAIGHT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9428400
Report Number2242352-2019-01348
Device Sequence Number2237982
Product Code DSY
UDI-Device Identifier00384401000235
UDI-Public00384401000235
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2020
Report Date (Section F) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberIGW0028-15
Device Catalogue NumberIGW0028-15
Device Lot Number15L05
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/05/2020
Event Location Hospital
Date Report to Manufacturer06/11/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/05/2020
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Date Report Sent to FDA06/11/2020